Two-dimensional seepage in porous media with heterogeneities

A. R. Kacimov, Yu V. Obnosov

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This paper deals with two-dimensional flow in heterogeneous media. New explicit analytical solutions are obtained for flow refraction on a growth fault, a growth anticline, and for a gravity-capillarity driven flow in an unsaturated medium with parabolic inclusion. Flow kinematic characteristics are studied. (C) 2000 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)251-255
Number of pages5
JournalJournal of Geochemical Exploration
Volume69-70
DOIs
Publication statusPublished - Jun 2000

Keywords

  • Conductivity
  • Heterogeneity
  • Refraction
  • Specific discharge

ASJC Scopus subject areas

  • Economic Geology
  • Geochemistry and Petrology

Fingerprint Dive into the research topics of 'Two-dimensional seepage in porous media with heterogeneities'. Together they form a unique fingerprint.

  • Cite this